Publicaciones en colaboración con investigadores/as de Rutgers University (8)

2016

  1. On complete monomial ideals

    Journal of Commutative Algebra, Vol. 8, Núm. 2, pp. 207-226

1999

  1. Reduction numbers of ideals

    Journal of Algebra, Vol. 216, Núm. 2, pp. 652-664

1998

  1. Generic Gaussian ideals

    Journal of Pure and Applied Algebra, Vol. 125, Núm. 1-3, pp. 117-127

  2. On the integral closure of ideals

    Manuscripta Mathematica, Vol. 95, Núm. 3, pp. 331-347

  3. The Content of Gaussian Polynomials

    Journal of Algebra, Vol. 202, Núm. 1, pp. 1-9

  4. The Integral Closure of Subrings Associated to Graphs

    Journal of Algebra, Vol. 199, Núm. 1, pp. 281-289

  5. The homological degree of a module

    Transactions of the American Mathematical Society, Vol. 350, Núm. 3, pp. 1167-1179

1995

  1. Cohen-Macaulay Rees algebras and degrees of polynomial relations

    Mathematische Annalen, Vol. 301, Núm. 1, pp. 421-444